Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Veganski

Epiduo And Acne - Help

Recommended Posts

Hello Forum,

so I have acne since over half a year now. It was bad a couple of months ago, also because I tend to pick at my acne. It fucking sucks! About me, 20 year old male.

Anyways, I went to the derm and got Epiduo., it helps renew the skin from what I know. Been using it for a month now and i don't know what to think. On one side it cleared my acne a bit, my forehead is now clear apart from the little red scars left but i'm not worried about that. My problem areas now are the cheeks, jaw and temples. I've got spots on both cheeks which left a hyperpygmentation after Epiduo, but they are also refilling with pus after some time. It's a vicious cycle and i can't stop it because I'm pretty sure that I have a sebum overproduction. Also, large pores aren't helping.

My jaw has never really been clear, i always have a few active pimples on there. On Epiduo this area gets quite red and it looks like I ate tomatoe sauce, unbelievable. Temples are also annoying, cystic acne tends to form there and it's the kind of that gets red but is very soft and won't go away no matter what.

I'm just reaching out because i'm lost. I've got a skincare regimen going on, Dermasence foaming face wash (with salycic and glyolic acid), then a non-comedogenic moisturizer and at night a pea-sized amount of Epiduo.

I don't want to go on Accutane after hearing it can have severe side effects, especially on the gut. But I also want to live a normal life again, this is well nackering! Please give me some piece of advice.

Also sorry for grammatical mistakes, english isn't my native tongue.

Share this post


Link to post
Share on other sites

Don't listen to those people about accutane. I take it and also everybody I know that takes it hasn't had any severe side effects. If one person complains about a side effect they have to add it to the warning just in case. Really it's mostly just being dry and that's about it. The only way to stop your oil is accutane, the other products just manage the look of your acne and not what's going on under the skin. Accutane shrinks oil glands so they can't get clogged anymore. I'm on day 10 and aside from having this crazy initial breakout, it's been fine! It's not an antibiotic so it's not going to mess up your stomach. I have a sensitive stomach and it hasn't even effected me like the months I was on antibiotics. If anything it's made me go to the bathroom normally. And it dried up all the phlegm in my body which is Amazing!!! I was always congested until I got on accutane. Anyways it's a last resort medicine so maybe your current treatment will work but in my years of using OTC and topicals nothing worked.

Share this post


Link to post
Share on other sites

Don't listen to those people about accutane. I take it and also everybody I know that takes it hasn't had any severe side effects. If one person complains about a side effect they have to add it to the warning just in case. Really it's mostly just being dry and that's about it. The only way to stop your oil is accutane, the other products just manage the look of your acne and not what's going on under the skin. Accutane shrinks oil glands so they can't get clogged anymore. I'm on day 10 and aside from having this crazy initial breakout, it's been fine! It's not an antibiotic so it's not going to mess up your stomach. I have a sensitive stomach and it hasn't even effected me like the months I was on antibiotics. If anything it's made me go to the bathroom normally. And it dried up all the phlegm in my body which is Amazing!!! I was always congested until I got on accutane. Anyways it's a last resort medicine so maybe your current treatment will work but in my years of using OTC and topicals nothing worked.

Alright then, I will make an appointment with my dermatologist. Even though people tell me my acne isn't that bad (how i love that), I just can't stand it anymore. I had to skip a roadtrip with friends because i can't bare how my skin looks. But you gave me hope, I knew already that Accutane will help, i was just afraid of the long-term effects. Thank you so much, I made a decision now

Share this post


Link to post
Share on other sites

Don't listen to those people about accutane. I take it and also everybody I know that takes it hasn't had any severe side effects. If one person complains about a side effect they have to add it to the warning just in case. Really it's mostly just being dry and that's about it. The only way to stop your oil is accutane, the other products just manage the look of your acne and not what's going on under the skin. Accutane shrinks oil glands so they can't get clogged anymore. I'm on day 10 and aside from having this crazy initial breakout, it's been fine! It's not an antibiotic so it's not going to mess up your stomach. I have a sensitive stomach and it hasn't even effected me like the months I was on antibiotics. If anything it's made me go to the bathroom normally. And it dried up all the phlegm in my body which is Amazing!!! I was always congested until I got on accutane. Anyways it's a last resort medicine so maybe your current treatment will work but in my years of using OTC and topicals nothing worked.

Alright then, I will make an appointment with my dermatologist. Even though people tell me my acne isn't that bad (how i love that), I just can't stand it anymore. I had to skip a roadtrip with friends because i can't bare how my skin looks. But you gave me hope, I knew already that Accutane will help, i was just afraid of the long-term effects. Thank you so much, I made a decision now

Just drink a lot of water and eat healthier and things will go smooth! My initial breakout is already clearing I love how fast things heal on accutane! I start 60mg tomorrow. Fingers crossed!

I think accutane is so easy, the blood test doesn't hurt a bit and you dont have to be on all these annoying routines like I did with all the prescription topicals and shit. Just pop the pill and wash you face before bed and moisturizer and you're golden. Good luck :D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×